Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Prescribed DoCresar for BP. Have giddiness. Side effects?

my age is 59yrs.My BP , two months was 95/190 .Then DoCresar or S-numlo . torprscibeb me CTD 12.5 mg( ( Chlorthalidone ),Cresar 40 mg (Telmisartan0 , s-Numlo 9amlopidine ) after breakfast , Lunch and dinner respectivly.I am taking these three medicines for last three months .My BP is 88 / 148 for last 8 days.Today I sffered from Giddiness in the early morning while getting up from bed and I could get up for next three hours. Is it due to side effects of any of these medicines ? what shall be my precription now? can I stop taking ether CRESAR OR S-nUMLO. Pl advise. Thanking you.RREKHA.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is very likely from the medicines.
Postural hypotension is most likely – check the BP lying and standing...
Need to check electrolytes – especially potassium.

Do not stop a medicine by yourself.
You may need a different medicine or reduction of the dose.
See your doctor.

If there are no pointers, you should see Ear Nose Throat (ENT) doctor.
The balancing mechanism is in the ear...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor